Hi. Have you discussed your facial outbreak with whomever prescribed you the Plaquenil---meaning rheumatologist, dermatologist, or GP? I *think* some people can get skin reactions from the med itself, more often with generic formulations vs. the name-brand. Dr. Wallace discusses this in his hardcover. He says that when a patient DOES have a skin reaction, the drug has to be discontinued.
BUT---if this were a drug reaction, does it make sense that ONLY your face would erupt? (Hmmmm...) In your shoes, I'd ask my drs. questions like that, to make them assess the likelihood of this reaction being caused by the med.
Also, did you ever have skin eruptions of any kind before being Dx'ed? Do you know what "discoid" lesions look like? Are you taking anything ELSE associated with facial outbreaks? Have you guarded against UV exposure? (Many people with lupus are extremely photosensitive. I am, but almost all of my rashes were non-scarring on torso/arms, with only one scarring lesion on my face.)
I think you need a really good dermie to weigh in!
I really hope you can press your drs. to take this much more seriously, not just say YOU POOR WOMAN. (You must have wanted to slap that dr., huh?
) Let us know how you're doing, OK? Best wishes, Vee